MAUDE Adverse Event Report: CARDINAL HEALTH BALLOON SLG 18 FR X 2.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH BALLOON SLG 18 FR X 2.7 CM; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 718270
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the balloon burst in the patient after being placed 2 weeks prior.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
On (b)(6)2023 it was reported that the suspected medical device information was initially reported incorrectly.The correct information was provided.Sections d1 and d4 were updated.D9 and h3 were also updated.
 
Additional Manufacturer Narrative
Based on the information available to us, we were able to confirm the event, and determined that the device history record was reviewed and indicated that the product was released accomplishing all quality standards.One sample was returned for evaluation and a leak was detected in the lower part of the tube.A corrective and preventive action has been initiated to further investigate this issue.All information received will be used for further tracking and trending purposes.

Brand Name
BALLOON SLG 18 FR X 2.7 CM
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17394035
Report Number9612030-2023-03772
Device Sequence Number17625065
Product Code KNT
UDI-Device Identifier10884521011175
UDI-Public10884521011175
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number718270
Device Catalogue Number718270
Device Lot Number2121525964
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Supplement Date Received by Manufacturer07/18/2023
07/18/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/18/2023
09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale